Homomorphisms of semilattices of semigroups.
Semigroup forum, Tome 19 (1980), pp. 133-138
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1980__19_134378,
author = {K.E. Osondu},
title = {Homomorphisms of semilattices of semigroups.},
journal = {Semigroup forum},
pages = {133--138},
year = {1980},
volume = {19},
zbl = {0439.20042},
url = {http://geodesic.mathdoc.fr/item/SF_1980__19_134378/}
}
K.E. Osondu. Homomorphisms of semilattices of semigroups.. Semigroup forum, Tome 19 (1980), pp. 133-138. http://geodesic.mathdoc.fr/item/SF_1980__19_134378/